MAUDE Adverse Event Report: Applied Medical Resources Kii Fios First Entry; Laparoscope, General & Plastic Surgery

Applied Medical Resources Kii Fios First Entry; Laparoscope, General & Plastic Surgery
Model Number CTF01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2026
Type of Reportable Event Malfunction

Brand Name
Kii Fios First Entry
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50941295
Report Number2027111-2026-00735
Device Sequence Number13443177
Product Code GCJ
UDI-Device Identifier00607915124014
UDI-Public(01)00607915124014
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown